Alert archive / Idaho / Red Flag Warnings in 2015
Red Flag Warning 14, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Aug 10, 2015, 11:29 AM PDT for 5 counties in Idaho. It took effect at Aug 10, 2015, 2:00 PM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 11:29 AM PDT (18:29 UTC)
- In effect from
- Aug 10, 2015, 2:00 PM PDT
- Expired
- Aug 11, 2015, 2:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 8:45 PM PDT | TSTM WND DMG | Cocolalla, ID | A FEW POWER LINES DOWN. FIRE STARTS FROM THE DOWNED LINES AS WELL AS LIGHTNING STRIKES. TIME ESTIMATED BASED ON RADAR. HAIL WAS ALSO REPORTED BUT SIZE WAS UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 6.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS86 KOTX 101829 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1129 AM PDT MON AUG 10 2015 ...RED FLAG WARNING THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS FOR IDAHO PANHANDLE...EASTERN THIRD OF WASHINGTON...AND CENTRAL WASHINGTON CASCADES... .SCATTERED THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING WILL HAVE THE POTENTIAL TO PRODUCE NEW WILDFIRE IGNITIONS OVER THE IDAHO PANHANDLE...THE EASTERN THIRD OF WASHINGTON...AND OVER THE CENTRAL WASHINGTON CASCADES. THESE STORMS WILL BE QUICK MOVING AND MAY NOT PRODUCE MUCH RAIN. GUSTY OUTFLOW WINDS MAY TEMPORARILY PROMOTE RAPID GROWTH OF NEW IGNITIONS THIS EVENING. TUESDAY AND WEDNESDAY WILL BE HOT AND UNSTABLE WHICH MAY ALLOW NEW FIRES TO GROW QUICKLY...FORTUNATELY WINDS TUESDAY AND WEDNESDAY SHOULD BE RELATIVELY LIGHT. IDZ101-WAZ674-110600- /O.UPG.KOTX.FW.A.0014.150810T2100Z-150811T1200Z/ /O.NEW.KOTX.FW.W.0014.150810T2100Z-150811T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON PALOUSE AND SPOKANE AREA (ZONE 674)- 1129 AM PDT MON AUG 10 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS FOR THE NORTHERN AND CENTRAL IDAHO PANHANDLE AS WELL AS THE EAST WASHINGTON PALOUSE AND THE SPOKANE AREA... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE WEATHER ZONE 101 NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101) AND FIRE WEATHER ZONE 674 EAST WASHINGTON PALOUSE AND SPOKANE AREA (ZONE 674). * THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHEAST OREGON THIS AFTERNOON AND POSSIBLY SPREAD NORTHWARD INTO THE PALOUSE AND SPOKANE AREA THIS EVENING. * OUTFLOW WINDS: STRONG OUTFLOW WIND GUSTS OF AROUND 40 MPH ARE POSSIBLE WITH THIS EVENING. * IMPACTS: LIGHTNING MAY RESULT IN NEW FIRE STARTS. GUSTY OUTFLOW WINDS MAY RESULT IN BRIEF RAPID FIRE SPREAD...AND COULD PRODUCE BLOWING DUST OVER THE OPEN DRYLAND WHEAT COUNTRY. * TIMING: THUNDERSTORMS INCREASING AFTER 4 PM OVER THE PALOUSE AND POSSIBLY SPREADING NORTH INTO THE SPOKANE AREA AFTER 6 PM. * LIGHTNING: LAL OF 3 LATE AFTERNOON THROUGH EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. NEW WILDFIRE IGNITIONS DUE TO LIGHTNING ARE THE PRIMARY CONCERN THIS EVENING. && $$ WAZ676-680-110600- /O.UPG.KOTX.FW.A.0014.150811T0000Z-150811T1200Z/ /O.NEW.KOTX.FW.W.0014.150811T0100Z-150811T0900Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 1129 AM PDT MON AUG 10 2015 ...RED FLAG WARNING IN EFFECT FROM 6 PM TO 2 AM PDT TUESDAY FOR ABUNDANT LIGHTNING AND DRY FUELS FOR THE EAST WASHINGTON CENTRAL CASCADES... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING FOR ABUNDANT LIGHTNING AND DRY FUELS...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676) AND FIRE WEATHER ZONE 680 EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680). * THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO THE EARLY MORNING HOURS. * OUTFLOW WINDS: OUTFLOW WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS EVENING. * IMPACTS: LIGHTNING MAY RESULT IN NEW FIRE STARTS. GUSTY OUTFLOW WINDS MAY RESULT IN BRIEF RAPID FIRE SPREAD. * TIMING: LOOK FOR THUNDERSTORMS OVER NORTHERN OREGON BY MID TO LATE AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO SPREAD NORTHWARD INTO THE WASHINGTON CASCADES THIS EVENING INTO THE EARLY MORNING HOURS. * LIGHTNING: LAL OF 3 FROM EARLY EVENING TO 2 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. NEW WILDFIRE IGNITIONS DUE TO LIGHTNING ARE THE PRIMARY CONCERN THIS EVENING. && $$ WAZ686-110600- /O.NEW.KOTX.FW.W.0014.150811T0100Z-150811T0600Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 1129 AM PDT MON AUG 10 2015 ...RED FLAG WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS FOR NORTHEAST WASHINGTON ZONE 686... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING. * AFFECTED AREA: FIRE WEATHER ZONE 686 EAST WASHINGTON NORTHEAST (ZONE 686). * THUNDERSTORMS: SCATTERED THUNDERSTORMS POSSIBLE THIS EVENING. * TIMING: CLUSTERS OF THUNDERSTORMS DEVELOPING THIS AFTERNOON OVER NORTHEAST OREGON WILL HAVE THE POTENTIAL TO SPREAD ACROSS EASTERN AND NORTHEAST WASHINGTON THIS EVENING. * LIGHTNING: LAL OF 2 OR 3 THIS EVENING. * IMPACTS: NEW FIRE IGNITIONS THIS EVENING. GUSTY THUNDERSTORM OUTFLOW COULD PROMOTE RAPID FIRE GROWTH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. NEW WILDFIRE IGNITIONS DUE TO LIGHTNING ARE THE PRIMARY CONCERN THIS EVENING. && $$
2 follow-up statements
362 WWUS86 KOTX 110544 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1044 PM PDT MON AUG 10 2015 ...RED FLAG WARNING THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS FOR CENTRAL WASHINGTON CASCADES... .SCATTERED THUNDERSTORMS OVERNIGHT HAVE THE POTENTIAL TO PRODUCE NEW WILDFIRE IGNITIONS OVER THE CENTRAL WASHINGTON CASCADES. THESE STORMS WILL BE QUICK MOVING AND MAY NOT PRODUCE MUCH RAIN. GUSTY OUTFLOW WINDS MAY TEMPORARILY PROMOTE RAPID GROWTH OF NEW IGNITIONS. TUESDAY AND WEDNESDAY WILL BE HOT AND UNSTABLE WHICH MAY ALLOW NEW FIRES TO GROW QUICKLY...FORTUNATELY WINDS TUESDAY AND WEDNESDAY SHOULD BE RELATIVELY LIGHT. IDZ101-WAZ674-110645- /O.EXP.KOTX.FW.W.0014.000000T0000Z-150811T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON PALOUSE AND SPOKANE AREA (ZONE 674)- 1044 PM PDT MON AUG 10 2015 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THUNDERSTORMS FOR NORTHERN AND CENTRAL IDAHO PANHANDLE AND THE EAST WASHINGTON PALOUSE AND SPOKANE AREA... THUNDERSTORM ACTIVITY HAS ENDED OR MOVED OUT OF THE AREA...ADDITIONAL THUNDERSTORMS MAY MOVE THRUGH THIS AREA LATER TONIGHT BUT THEY WILL NOT PRODUCE ENOUGH ABUNDANT LIGHTNING TO WARRANT AN EXTENTION OF THIS RED FLAG WARNING...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM. $$ WAZ686-110645- /O.EXP.KOTX.FW.W.0014.000000T0000Z-150811T0600Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 1044 PM PDT MON AUG 10 2015 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THUNDERSTORMS FOR EAST WASHINGTON NORTHEAST... THUNDERSTORM ACTIVITY HAS ENDED OR MOVED OUT OF THE AREA...ADDITIONAL THUNDERSTORMS MAY MOVE THRUGH THIS AREA LATER TONIGHT BUT THEY WILL NOT PRODUCE ENOUGH ABUNDANT LIGHTNING TO WARRANT AN EXTENTION OF THIS RED FLAG WARNING...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM. $$ WAZ676-680-110900- /O.CON.KOTX.FW.W.0014.000000T0000Z-150811T0900Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 1044 PM PDT MON AUG 10 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY FOR THUNDERSTORMS FOR EAST WASHINGTON CENTRAL CASCADES... * AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676) AND FIRE WEATHER ZONE 680 EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680). * THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES UNTIL THE EARLY MORNING HOURS. * IMPACTS: LIGHTNING MAY RESULT IN NEW FIRE STARTS. GUSTY OUTFLOW WINDS MAY RESULT IN BRIEF RAPID FIRE SPREAD. * TIMING: NOW UNTIL THE EARLY MORNING HOURS. * LIGHTNING: LAL BETWEEN 2 AND 3 TO 2 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. NEW WILDFIRE IGNITIONS DUE TO LIGHTNING ARE THE PRIMARY CONCERN THIS EVENING. && $$
585 WWUS86 KOTX 110852 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 152 AM PDT TUE AUG 11 2015 WAZ676-680-111000- /O.EXP.KOTX.FW.W.0014.000000T0000Z-150811T0900Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 152 AM PDT TUE AUG 11 2015 ...RED FLAG WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR THUNDERSTORMS FOR EAST WASHINGTON CENTRAL CASCADES... NO MORE THUNDERSTORMS ARE EXPECTED FOR THE REST OF TONIGHT, HOWEVER ISOLATED THUNDERSTORM ACTIVITY IS POSSIBLE ON TUESDAY AFTERNOON AND EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Aug 10, 4:58 AM PDT, 6 hours 31 minutes earlier.
Area forecast discussion, Aug 10, 4:58 AM PDT, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
458 AM PDT MON AUG 10 2015
.SYNOPSIS...
Hot weather will return for most of the work week with a continued
chance of thunderstorms. Some storms may produce strong winds this
afternoon and evening, mainly from the Northeast Blue Mountains
and Camas Prairie areas and propagating as far north as the Northeast
Mountains and Northern Panhandle. A few record high temperatures
may be set Wednesday. A cold front thursday will bring another
active thunderstorm threat along with cooler temperatures by next
weekend.
&&
.DISCUSSION...
...STRONG WINDS POSSIBLE WITH THUNDERSTORMS TODAY...
Today and Tonight: There are a couple of vorticity maximums to
watch out for today. Both are swinging around the base of a deep
upper level low pressure system off of the coast of WA. The first,
and more likely to have the bigger impact, is a shortwave
disturbance currently pushing into northern California early this
morning. This disturbance is progged to quickly push northeast and
begin to push up into the region between noon and 200 PM PDT.
Before we do see the effects of this disturbance, we will see some
lingering light shower activity mainly across the northern half of
the forecast area through this morning.
Satellite imagery indicates a lot of clearing occurring behind
these showers. This will set up a situation where there should be
plenty of sunshine for the atmosphere to destabilize by the
afternoon before the disturbance over California makes it this far
north. Moisture will increase across the region with dew points
expected to remain right around 50 degrees. This will set up the
ingredients for a decent amount of surface based CAPE to work
with. Models are generally showing somewhere in the neighborhood
of 500-1500 J/KG of surface based CAPE across the eastern half of
the forecast area; this generally includes areas east of a line
extending from Ritzville to Republic. Thunderstorms are expected
to initiate over northeast OR and in the southern Panhandle in the
early afternoon and the push northward into southeastern WA and
into the central Panhandle through the afternoon hours. Main
threats with the thunderstorms will be for strong outflow winds.
The WRF-NMM, WRF-ARW and HRRR models all show a signal of a gust
front emanating northward from the convection. These models have
also been consistent with this idea over the past few runs. I
increase winds across the Palouse, into the basin, the Spokane-
Coeur d'Alene corridor and into the northern mtns and ID
Panhandle. These winds may also result in blowing dust with
reduced visibility possible across portions of I-90 and highway 2.
Forecast confidence in the strong outflow winds and blowing dust
is only moderate and there is some bust potential as all the
ingredients need to come together. With that said, there is enough
evidence that concerns are increasing.
Thunderstorms are also expected to include frequent cloud to
ground lightning strikes. There will be some rain with the heavier
thunderstorm cores, but, away from these course, there will also
be a lot of evaporation that takes place. This should result in a
higher potential for new fire starts from lightning strikes. The
Fire Weather Watch will remain as is for now and will be
reassessed later in the morning.
A second disturbance will push up more across central OR in the
wake of the first. This piece of energy will spark off more
thunderstorms that will push northward through the late afternoon
hours. These thunderstorms will push into southern WA by the
evening, but much of the energy will begin to curl off to the
west. This should reduce the amount of forcing that enters the
region with this wave and is expected to result in thunderstorms
diminishing in intensity by this time. /SVH
Tues through Sunday: The Thurs/Fri ejection of the upper trough
still looks like the main focus as far as any widespread thunder
threat and post- frontal windy wx. The vast majority of model
guidance remain similar with digging the upper low S down the Pac
Nw coast. The primary challenge will be dealing with the ejection
of this low NE into Ern Wa and N Idaho Thurs & Fri. The ECMWF is
now only slightly faster to eject this wave NE, and both the GFS
and ECMWF continue with the trend of taking the low nearly
straight north across Wrn Wa and the Cascades. This would mean the
highest threat of thunder would be along and near the Cascades,
definitely NOT where we would prefer given the current wildfires
that may be enhanced by gusty outflow, not to mention new fire
starts. And if this Cascades pcpn is slow to exit, another issue
COULD be debris flows on current and recent burns. Though this is
the most important part of the fcst, it may not be the most
challenging part. As the wave digs S down the coast, Ern Wa and N
Idaho will be in a prolonged southerly fetch of increasing
moisture within a high- amplitude thermal ridge. This will not
only help to destabilize the sfc, but will also complicate matters
since there are at least three nocturnal subtle waves that move N
into Ern Wa through Wed. All of these accompany weak to moderate
convective/potential instability not rooted at the surface that
could produce a few overnight lightning strikes. Overnight low
temps will be very mild. And within the aforementioned thermal
ridge, Spokane may not be the only place that tops record high
temps Wed.bz
&&
.AVIATION...
12Z TAFS: A potent shortwave trough of lower pressure will push
across the region after 20Z. The atmosphere become increasingly
unstable at this time with scattered thunderstorms across much of
extreme eastern WA and into the ID panhandle. The focus of this
thunderstorm activity is expected to remain east of a line from
KMWH to KOMK. Timing of storms at KLWS and KPUW is expected
between 20-00Z and between 23-04Z at KGEG, KSFF and KCOE. Primary
concerns with thunderstorms will be for strong outflow winds and
frequent lightning strikes. Visibility may also be reduced at the
TAF sites from blowing, especially at the KGEG, KSFF and KMWH TAF
sites. Confidence of thunderstorms this afternoon and evening is
moderate. /SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 91 64 97 66 100 69 / 20 40 10 20 10 10
Coeur d'Alene 92 59 97 63 99 65 / 30 40 10 20 10 10
Pullman 90 55 96 60 98 63 / 40 30 10 20 20 10
Lewiston 96 65 102 69 106 71 / 40 20 20 20 20 10
Colville 94 60 99 59 104 59 / 20 20 10 20 20 20
Sandpoint 90 54 95 59 98 57 / 20 30 10 20 20 20
Kellogg 92 56 96 60 98 63 / 30 50 10 20 10 20
Moses Lake 94 63 100 64 103 66 / 10 20 10 20 10 10
Wenatchee 94 72 99 70 102 75 / 10 30 10 20 20 10
Omak 96 66 101 66 102 67 / 20 30 10 20 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE Weather Watch from 2 PM PDT this afternoon through late
tonight for Northern and Central Idaho Panhandle (Zone 101).
WA...FIRE Weather Watch from 2 PM PDT this afternoon through late
tonight for East Washington Palouse and Spokane Area (Zone
674).
FIRE Weather Watch from this afternoon through late tonight for
East Washington South Central Cascade Mountains (Zone 680)-
East Washington South Central Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Aug 10, 6:26 AM PDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 626 AM PDT MON AUG 10 2015 WAZ041>043-111330- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 626 AM PDT MON AUG 10 2015 This Hazardous Weather Outlook is for portions of North Central Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A low pressure system will set up just offshore the Northwest region through the work week. This will result in an unstable weather pattern across the Inland Northwest with thunderstorms possible each day. Wettest and strongest thunderstorms are expected on Thursday. This will increase the potential for flash flooding and debris flows for areas in and near recent burn scars. Other potential hazard with thunderstorms this week will include gusty outflow winds and new fire starts from lightning strikes. IDZ001>004-026-027-WAZ031>038-044-111330- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WATERVILLE PLATEAU- 626 AM PDT MON AUG 10 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will produce isolated to scattered thunderstorms this afternoon and evening. Best chances for thunderstorms will be across southeast Washington and in the southern and central Idaho Panhandle. Thunderstorms will have the potential to produce strong wind gusts that will spread north and west across the region. Strong winds may also result in blowing dust with reduced visibility. In addition, lightning strikes will be capable of producing new fire starts. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There will be a chance for thunderstorms Tuesday and Wednesday, mainly over the mountains. Both of these days will also be hot with high temperatures warming into the upper 90s to around 100 degrees. Low pressure will eject into the region on Thursday with strong thunderstorms possible over many areas.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:03 PM PDT | Special Weather Statement | OTX | Asotin | 57 min |
Nearby
Red Flag Warnings in Idaho, 2015Red Flag Warnings in Washington, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.